MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 400010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 10/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; during surgery, an implant collapsed after the surgeon had expanded it in a post-op mri.Update (b)(6) 2016 patient received a revision surgery.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment; result: based on visual analysis the implant is unexpanded.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: a plausible root cause could not be identified.
 
Event or Problem Description
It was reported that; during surgery, an implant collapsed after the surgeon had expanded it in a post-op mri.Update 10/19/2016 patient received a revision surgery.

Brand Name
ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6104708
Report Number3004024955-2016-00104
Device Sequence Number671887
Product Code MAX
UDI-Device Identifier07613327066777
UDI-Public(01)07613327066777
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400010
Device Lot Number01271516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2016
Supplement Report FDA Received Date01/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;